# SDR 03FDEA02045

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 312 FLOORBEAM UPPER CHORD, LBL 19.5, WL 208.   REMOVED CORROSION ON BS 312 FLOOR BEAM UPPER CHORD AT LBL 19.5 IN AREA OF 1 X 1  X .025 INCH   MAX REMOVED.  FOUND TO BE OUT OF LIMITS.  FABRICATED THE REPAIR PART MADE FROM   7075-T6   0.063, AND INSTALLED THE REPAIR PARTS IAW SR DRAWING 27-53-0
